My mother suffers from hypothyroidism and takes medicines -thyronorm 100 mcg and calcium. Recently she has developed lumps of flesh around back of knee and thigh regions. Also her knee joints pain. What's the cause of it. Whom to consult.
Like the answers? Chat privately with the doctor of your choice
Hello....,hypothyroidism is due to decreased thyroxin harmone. It s commonly associated with weight gain and irregular period..... One need to take medications regularly.. Its long term problem..you should limit their intake of broccoli, Brussels sprouts, cabbage,cauliflower, , turnips,......take her to general surgeon for swelling examination.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.